# SDR DALA1028300635

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 73,928 hours, 34,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH  LIGHTS AT THE FWD GALLEY, SEAT 4C AND THE AFT RIGHT LAVATORY INOPERATIVE.  MAINTENANCE REPAIRED A WIRE AT THE BASEBOARD.  OPERATIONAL CHECK WAS GOOD.  (2010-D1265)(DL757102881)
